# SDR DALA2019062543824

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 465-484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR OF CUSP MEMBRANE (WEB) FROM Y=465 TO Y=484 RH SIDE (PAX CAB). NRC 00308: CORROSION LEVEL 2, MAINTENANCE FOUND CORROSION ON THE EXISITING REPAIR OF THE CUSP MEMBRANE (WEB) FROM Y=465 TO Y=484 RH SIDE: SO THIS REPAIR WAS REPLACED PER B717-200 SRM 53-00-55-2R-4. (LP #1137597)
